The popularity of American culture
Bibliographic Data
| ID | 19128029 |
|---|---|
| Authors | Jean‐Philippe Mathy (a Associate professor of French and of Criticism and Interpretive Theory , University of Illinois , Urbana=Champaign, corresponding author) |
| Year | 1997 |
| Volume | 1 |
| Issue | 1 |
| Pages | 141-155 |
| Publication date | 1997-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Sites The Journal of Twentieth-Century/Contemporary French Studies revue d études français (JOURNAL) |
| Journal identifiers | ISSN: 1026-0218 • E-ISSN: 1477-2876 |
| Publisher | Taylor & Francis (PUBLISHER • GB) |
| DOI | 10.1080/10260219708455872 |
| OpenAlex | W1184258984 |
| Language | EN |
| Citations received | 1 |
| References cited | 4 |
| Citations per year | 0.04 |
|---|---|
| Citation span | 2002 - 2002 (1) |
| Highly cited | No |